Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Mild face acne, dark circles, brown lips, hormonal imbalance

Hi doctor.I m XXXXXX.I m having some skin problems like mild acne on my face ,under eye darkcircles and my lips became brown colour.I m staying in mexico.Now i came to india for vacation.In mexico i took treatment for acne and under eye darkcircles.He gave me some creams Glicoderm,meladermic Night,clindamicina.But no use.I m having hormonal imbalance.Plz help me sir.How to get my face clear.Plz recommend some creams.Thank u
Asked On : Sun, 6 May 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear swathi..,
Thanks for choosing HCM..,
For Acne..,
1) Topical application of 1% Clindamycin...ZYCLINE NANO...(Cadila).,
2) Frequent washes with FASH BAR..,
3) Tab...Isotretinoin 20 mg daily for 1 month..,
For Undereye circles..,
1) WANDER EYE cream....
it contains 3% Biophytex and 5% proteasyl..,
it clears the dark circles effectively...marketed by Glenmark.,
2) Take plenty of fresh fruits and vegetables..,
3) Keep Cucumber slices on both eyes in the night times..,
daily will give good result..,
sufficient sleep is need and avoid stress and strain...thanQ
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor